# SDR SWIA201439150

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,683 hours, 27,876 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Broken
- Location: Wow Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  RETURNED TO THE FIELD.  CLOSED, R & R NLG WOW SENSOR BRACKET IAW CMM.  ADJUSTED NLG WOW SENSOR IAW CMM.  OPS CHECKED GOOD.  PERFORMED LANDING GEAR EXTENSION/RETRACTION OPERATIONAL CHECK IAW AMM.  NO DEFECTS NOTED.
